# SDR ASOA201704253112

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 41,025 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14529495004
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD LAVATORY SUPPORT CORRODED. THE SUPPORT REPLACED IAW SRM 51-40-02
